HomeHome SearchSearch MenuMenu Our productsOur products Who we areWho we are

Got a hacking cough? It might not be your chest at all

by , 04 June 2015

After ignoring your cough for months, you finally go to your doctor.

Your coughing fits have become so bad that they come out of nowhere and linger for months - leaving you breathless, unable to speak and so weak you may even pass out for a few seconds after a fit.

And what does your doctor do?

He treats you for all possible chest problems - bronchitis, allergies, even asthma.

Yet nothing works?

Why?

Because you might not be coughing because of your chest.

The real cause of your misery might be a side effect of this common blood pressure medication.

Read on for the details.

 

Don’t cough up a lung because of your Capoten, Coversyl or Zestril blood pressure meds

 
Capoten, Coversyl and Zestril are three of the go-to blood pressure medications SA doctors prescribe.
 
This because they contain ACE inhibitors* that work by stopping your body from creating a hormone known as angiotensin II. This has a variety of effects but essentially it relaxes your blood vessels and helps reduce the amount of water your kidneys reabsorb. And it’s these two actions that decrease your blood pressure. 
 
But here’s the thing your doctor hasn’t told you about these drugs: 
 
Three in every ten people who take them experience unstoppable coughing spasms, choking and watering eyes that leave them unable to work or even go out in public.
 
Even scarier, coughing up your lungs is just one of the terrible side effects of these common blood pressure medications. 
 
*********** Just for you ***********
 
You’ve been told to use this “solution” for years… But the terrifying truth is...
 
Mainstream medicine’s sinister flu scam could wipe out your mind!
 
Today, a team of medical mavericks reveals the cold, hard facts behind this dangerous conspiracy and offers the inside scoop on the world’s EASIEST solution for surviving winter cold-and-flu-free.
 
 
********************************
 

It’s not just coughing you need to worry about… What about your kidneys?

 
Another common side effect of ACE inhibitors is kidney problems. 
 
Because these drugs affect the way your kidneys filter toxins out of your blood, if your kidneys aren’t working perfectly, toxic medicine by-products – called kinins – build-up in your bloodstream. These kinins become lodged in your bronchial tubes. And this causes recurring coughing spells. 
 
That’s not all. According to Cambridge University, this build-up can end up causing sudden renal failure. A problem so big, it’s fatal in up to 30% of all cases.
 

If you’re on ACE inhibitors, heed this urgent warning

 
If you’re taking an ACE inhibitor, don’t downplay these two risks. 
 
Chat to your doctor about changing your meds before you start to experience these nagging problems. Just make sure he doesn’t swop it out for another ACE-rich drug*. 
 
Better yet, get off your blood pressure meds completely by checking out these simple lifestyle changes here.
 
* ACE inhibitors to watch out for on the ingredient label of your blood pressure medication include: Captopril, benazepril, cilazapril, enalapril, fosinopril, lisinopril, moexipril, perindopril, quinapril, ramipril and trandolapril.
 

Vote article

Got a hacking cough? It might not be your chest at all
Rating:
Note: 2.33 of 3 votes

Related articles





Related articles


FEATURED



Health Solutions

Resources